INVESTIGADORES
CASTIGLIONI JosÉ Luis
artículos
J.L. CASTIGLIONI; S. CELANI; H.J. SAN MARTÍN
Kleene algebras with implication
ALGEBRA UNIVERSALIS; Lugar: BASEL; Año: 2017 p. 375 - 393
CASTIGLIONI, JOSÉ LUIS; ERTOLA-BIRABEN, RODOLFO C.
Modal operators for meet-complemented lattices
LOGIC JOURNAL OF THE IGPL (PRINT); Año: 2017
CASTIGLIONI, J. L.; MARTÍNES, X. GARCÍA; LADRA, M.
UNIVERSAL CENTRAL EXTENSIONS OF LIE-RINEHART ALGEBRAS
JOURNAL OF ALGEBRA AND ITS APPLICATIONS; Año: 2017
J.L. CASTIGLIONI; M. MENNI; W. J. ZULUAGA BOTERO
A representation theorem for integral rigs and its applications to residuated lattices
JOURNAL OF PURE AND APPLIED ALGEBRA; Lugar: Amsterdam; Año: 2016 vol. 220 p. 3533 - 3566
J.L. CASTIGLIONI; H.J. SAN MARTÍN
The left adjoint of Spec from a category of lattice-ordered groups
JOURNAL OF APPLIED LOGIC; Lugar: Amsterdam; Año: 2016 vol. 15 p. 1 - 12
J.L. CASTIGLIONI; H.J. SAN MARTÍN
On frontal operators in Hilbert algebras
LOGIC JOURNAL OF THE IGPL (ONLINE); Año: 2015 vol. 23 p. 217 - 234
J.L. CASTIGLIONI; H.J. SAN MARTÍN
On products of posets and coproducts of KM-algebras
SOFT COMPUTING - (Online); Año: 2015 vol. 19 p. 2735 - 2742
J.L. CASTIGLIONI; R. LEWIN; M. SAGASTUME
On a Definition of a Variety of Monadic l-Groups
STUDIA LOGICA; Año: 2014 vol. 102 p. 67 - 92
J.L. CASTIGLIONI; R. ERTOLA
Strict paraconsistency of truth-degree preserving intuitionistic logic with dual negation
LOGIC JOURNAL OF THE IGPL (PRINT); Lugar: Oxford; Año: 2014 vol. 22 p. 268 - 273
J.L. CASTIGLIONI; H.J. SAN MARTÍN
Errata on "On the variety of Heyting algebras with successor generated by all finite chains"
Reports on Mathematical Logic; Año: 2013 vol. 48 p. 115 - 118
J.L. CASTIGLIONI; H.J. SAN MARTÍN
Algebras with implication and fusion: a different point of view
ALGEBRA UNIVERSALIS; Lugar: BASEL; Año: 2013 vol. 69 p. 237 - 256
J.L. CASTIGLIONI; H.J. SAN MARTÍN
Finite model property for the variety of Heyting algebras with successor
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA; Lugar: Bahia Blanca; Año: 2012 vol. 53 p. 91 - 96
J.L. CASTIGLIONI; SAN MARTIN, H.J.
Compatible operations on residuated lattices
STUDIA LOGICA; Año: 2011 vol. 98 p. 203 - 222
J.L. CASTIGLIONI; SAN MART¨ªN, H.J.; SAGASTUME, M
ON FRONTAL HEYTING ALGEBRAS
Reports on Mathematical Logic; Año: 2010 p. 201 - 224
J.L. CASTIGLIONI; H.J. SAN MART¨ªN
On the variety of Heyting algebras with successor generated by all finite chains,
Reports on Mathematical Logic; Año: 2010 p. 225 - 248
J.L. CASTIGLIONI; M. LADRA
Peiffer elements in simplicial groups and algebras
JOURNAL OF PURE AND APPLIED ALGEBRA; Año: 2008 p. 2115 - 2128
J.L. CASTIGLIONI; M. MENNI; M. SAGASTUME
On some categories of involutive residuated lattices,
STUDIA LOGICA; Año: 2008 vol. 90 p. 93 - 124
J.L. CASTIGLIONI; M. MENNI; M. SAGASTUME
Compatible operations on commutative residuated lattices
JOURNAL OF APPLIED NON-CLASSICAL LOGICS; Año: 2008 vol. 18 p. 413 - 425
JL. CASTIGLIONI; G. CORTIÑAS
Cosimplicial versus DG-rings: a version of the Dold-Kan correspondence
JOURNAL OF PURE AND APPLIED ALGEBRA; Año: 2004 vol. 191 p. 119 - 142